# SDR FDEA200901210285

- Difficulty date: January 21, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK SEAT TRACK BASE, STATION 615 TO STATION 625 X = -8.5 FOUND   CORROSION.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG. 1 VOL.I.   REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
